VOL. 8 · NO. 1 | 2014
 
VIEW ALL ABSTRACTS +
Articles
Banach J. Math. Anal. 8 (1), (2014) DOI: 10.15352/bjma/1381782081
No abstract available
J.A. Oguntuase, L.-E. Persson, N. Samko, A. Sonubi
Banach J. Math. Anal. 8 (1), 1-13, (2014) DOI: 10.15352/bjma/1381782082
KEYWORDS: inequality, multidimensional Hardy-type inequalities, multidimensional Pólya--Knopp type inequalities, best constant, power weights, convexity, 26D15, 26A51‎, 47J20
Ertan Ibikli, Sezgin Sucu
Banach J. Math. Anal. 8 (1), 14-25, (2014) DOI: 10.15352/bjma/1381782083
KEYWORDS: Chlodovsky operator, Vitali theorem, parabolic domain, property B uniformly, 30E10, 41A35, 47A58
Yunan Cui, Yongqiang Fu, Shaoqiang Shang
Banach J. Math. Anal. 8 (1), 26-38, (2014) DOI: 10.15352/bjma/1381782084
KEYWORDS: Orlicz function spaces, approximative compactness, extreme point, smooth space, 46E30, 46B20
Xiaohong Cao, Shizhao Chen
Banach J. Math. Anal. 8 (1), 39-46, (2014) DOI: 10.15352/bjma/1381782085
KEYWORDS: Calkin algebra, upper semi-Weyl operator, linear preservers, left invertible, 47B48, 47A10, 46H05
Fugen Gao, Xiaochun Li
Banach J. Math. Anal. 8 (1), 47-54, (2014) DOI: 10.15352/bjma/1381782086
KEYWORDS: $k$-quasi-$\ast$-class A, tensor product, spectral continuity, 47A63, 47B20
Ivan S. Feshchenko
Banach J. Math. Anal. 8 (1), 55-63, (2014) DOI: 10.15352/bjma/1381782087
KEYWORDS: ‎self-adjoint operator, Compact operator, essential spectrum, sum of operator ranges, closedness, 47B15, 46C07
Ajay K. Sharma, Sei-ichiro Ueki
Banach J. Math. Anal. 8 (1), 64-88, (2014) DOI: 10.15352/bjma/1381782088
KEYWORDS: Composition operators, Bergman spaces, generalized Nevanlinna counting functions, 47B33, 30H20
Kichi-Suke Saito, Ryotaro Tanaka
Banach J. Math. Anal. 8 (1), 89-97, (2014) DOI: 10.15352/bjma/1381782089
KEYWORDS: Birkhoff orthogonality, orthonormal basis, normed linear space, 46B20, 46B25
Milica Z. Kolundzija
Banach J. Math. Anal. 8 (1), 98-108, (2014) DOI: 10.15352/bjma/1381782090
KEYWORDS: (p,q)-outer generalized inverse, block matrix, pseudospectrum, condition spectrum, ‎15A09, 47A05, 46H05, 47A10
Ahmed Salem
Banach J. Math. Anal. 8 (1), 109-117, (2014) DOI: 10.15352/bjma/1381782091
KEYWORDS: Hurwitz and Riemann $q$-zeta functions, $q$-Gamma and $q$-digamma functions, inequality, Taylor theorem, 33D05, 26D07, 26A48, 46T20
Yu-Xia Liang, Ze-Hua Zhou
Banach J. Math. Anal. 8 (1), 118-137, (2014) DOI: 10.15352/bjma/1381782092
KEYWORDS: Bloch-type space, Composition operator, differentiation, essential norm, 47B38, 26A24, 32H02, 47B33
C. Correia Ramos, R. El Harti, Nuno Martins, Paulo R. Pinto
Banach J. Math. Anal. 8 (1), 138-147, (2014) DOI: 10.15352/bjma/1381782093
KEYWORDS: group $C^*$-algebras, representations of $C^*$-algebras, symbolic dynamics, interval maps, 46L55, 46L05, 37B10, 37A20
Yongge Tian
Banach J. Math. Anal. 8 (1), 148-178, (2014) DOI: 10.15352/bjma/1381782094
KEYWORDS: matrix-valued function, Matrix equation, ‎rank‎, inertia, optimization, ‎15A24‎, 15B57, 49K30, 65K10, 90C11, 90C22, 47A62
Xiaohong Fu
Banach J. Math. Anal. 8 (1), 179-189, (2014) DOI: 10.15352/bjma/1381782095
KEYWORDS: Sobolev space, isometric mapping, isometric extension, 46B04, 46B20, 46E40
Asvald Lima, Vegard Lima, Eve Oja
Banach J. Math. Anal. 8 (1), 190-210, (2014) DOI: 10.15352/bjma/1381782096
KEYWORDS: ‎Banach spaces, Banach operator ideals, bounded approximation properties, Lindenstrauss spaces, 47B10, 46B20, 46B25, 46B28, 46E30, 47L05, 47L20
Joanna Garbulinska-Wegrzyn
Banach J. Math. Anal. 8 (1), 211-220, (2014) DOI: 10.15352/bjma/1381782097
KEYWORDS: complementably universal Banach space, projection, linear isometry, 46B04, 46M40, 46M40, ‎46M15
Yiyu Liang, Eiichi Nakai, Dachun Yang, Junqiang Zhang
Banach J. Math. Anal. 8 (1), 221-268, (2014) DOI: 10.15352/bjma/1381782098
KEYWORDS: intrinsic Littlewood--Paley function, commutator, Musielak--Orlicz space, Morrey space, Campanato space, 42B25, 42B35, 46E30, 46E35
Mao-Ting Chien, Hiroshi Nakazato
Banach J. Math. Anal. 8 (1), 269-278, (2014) DOI: 10.15352/bjma/1381782099
KEYWORDS: determinantal representation, Sylvester method, numerical range, 47A10, 47A12
Chun Guang Li, Ting Ting Zhou
Banach J. Math. Anal. 8 (1), 279-294, (2014) DOI: 10.15352/bjma/1381782100
KEYWORDS: skew symmetric operator, complex symmetric operator, Compact operator, partial isometry, 47B25, 47A65
Jan-David Hardtke
Banach J. Math. Anal. 8 (1), 295-334, (2014) DOI: 10.15352/bjma/1381782101
KEYWORDS: rotundity, acs spaces, uacs spaces, absolute sums, smoothness, 46B20, 46A45
Back to Top